The fractional modified Zakharov system for plasmas with a quantum correction
作者: Lang LiLingyu JinChangping XieShaomei Fang
作者单位: 1Department of Applied Mathematics, South China Agricultural University
刊名: Advances in Difference Equations, 2015, Vol.2015 (1), pp.1-15
来源数据库: Springer Journal
DOI: 10.1186/s13662-015-0716-z
关键词: fractional modified Zakharov systemGalerkin methodquantum correction
英文摘要: Abstract(#br)In this paper, we consider the fractional modified Zakharov system with a quantum correction. This system can be regarded as a generalization of the Garcia model to the fractional order. By the properties of the fractional Sobolev spaces and a priori estimates, we overcome the mathematical difficulty arising in the fractional model and establish the global existence and uniqueness of the solution.
全文获取路径: Springer  (合作)
分享到:
来源刊物:
影响因子:0.76 (2012)

×
关键词翻译
关键词翻译
  • fractional 分级的
  • correction 校正
  • quantum 量子
  • modified 改进
  • system